RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 11–14 (Mi dan45112)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On a case of violation of the multiple completeness property of the eigenfunctions for an ordinary differential pencil

A. I. Vagabov

Daghestan State University, Makhachkala

Full text: PDF file (484 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.43
Presented: A. N. Tikhonov
Received: 29.07.1981

Citation: A. I. Vagabov, “On a case of violation of the multiple completeness property of the eigenfunctions for an ordinary differential pencil”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 11–14

Citation in format AMSBIB
\Bibitem{Vah82}
\by A.~I.~Vagabov
\paper On a case of violation of the multiple completeness property of the eigenfunctions for an ordinary differential pencil
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan45112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647539}
\zmath{https://zbmath.org/?q=an:0525.34019}


Linking options:
  • http://mi.mathnet.ru/eng/dan45112
  • http://mi.mathnet.ru/eng/dan/v263/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Dovbush, “$X$-normal mappings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 3, 71–82  mathnet  mathscinet
    2. JETP Letters, 101:11 (2015), 735–739  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019